# SDR SWAA050750

- Difficulty date: March 10, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 57,259 hours, 48,763 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 65C36231
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND R1 DOOR SKIN CRACKED AT UPPER DOOR HINGE CUTOUT.  REPAIRED SKIN PER SRM & SWA ACO.
